I am a heroin addict and I do feel cold except when I am on heroin.
No. It is possible to OD from injecting heroin into the muscle and through smoking heroin, but it is less likely to happen. Addicts often passout before they can smoke enough and when heroin is injected into th muscle it releases and is broken down in the body more slowely so the amount that enters the bloodstream is not as much or as sudden. The first time I ever touched heroin I smoked it...and ODed.
the person you are in a relationship with . the children the addict is supposed to love cause they don,t spend time with them. addicts are master menipulators .they know how to make a non user feel guilty they are quick to say how sick they are but on the other hand they don,t want to be clean .
Dormin is deemed on the bottle "Night-time sleep aid" while its active ingredient is the same as what is used in Benadryl. Its sold in head shops usually in the inner city and is used to cut heroin to achieve the desired "nod" effect heroin addicts strive for.
The main drawbacks for an addict, are that methadone withdraws are more severe and prolonged than coming off of 'street heroin'. Most addicts taking methadone are on it for a long time. Methadone is an addictive substance - the longer you are on it the more you need! Which is why the amount of addicts who actually achieve abstinence whilst using methadone is very low. Methadone dose not stop the obsessive behaviour or thoughts associated with addiction. Addicts usually end up with two addictions - to the methadone and to the heroin! In general, and at best, it can be described as a harm reduction measure. It is cheap to produce and controllable by the Authorities. Which is why it has been, and continues to be used.
Monkeys, like most mammals, can feel cold in the snow. It generally depends on the time of exposure.
Not all old men feel cold all the time. It's probably poor circulation. It could be other things.
Why does a diabetic stay cold all the time
your pupils can stay small through the whole time you are on heroin. you feel the most intense part of heroin in the first four hours but after that heroin is still in your system and it still effects your pupils. id say it depends on how much you have in your system, could last all night. your pupils could be small 8 hours after and slowly gain there normal size after more time
That is the time they are most likely to carry diseases.
A long time. The worst of it can last for months, and you might not feel 100% well again for over a year.
Heroin can cause a person to have a heart attack. Heroin is a drug that is bad.
how much time can you get for possession of heroin with intentions to distribute